On cliques in graphs

Research output: Contribution to journalArticle

Abstract

Sharp bounds are found on the maximal number of sizes of cliques in a graph on n vertices.

Original languageEnglish (US)
Pages (from-to)419-421
Number of pages3
JournalIsrael Journal of Mathematics
Volume9
Issue number4
DOIs
StatePublished - Feb 1971

Fingerprint

Sharp Bound
Clique
Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On cliques in graphs. / Spencer, J. H.

In: Israel Journal of Mathematics, Vol. 9, No. 4, 02.1971, p. 419-421.

Research output: Contribution to journalArticle

Spencer, J. H. / On cliques in graphs. In: Israel Journal of Mathematics. 1971 ; Vol. 9, No. 4. pp. 419-421.
@article{5bd3d659436444da838c32971b7f8138,
title = "On cliques in graphs",
abstract = "Sharp bounds are found on the maximal number of sizes of cliques in a graph on n vertices.",
author = "Spencer, {J. H.}",
year = "1971",
month = "2",
doi = "10.1007/BF02771457",
language = "English (US)",
volume = "9",
pages = "419--421",
journal = "Israel Journal of Mathematics",
issn = "0021-2172",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - On cliques in graphs

AU - Spencer, J. H.

PY - 1971/2

Y1 - 1971/2

N2 - Sharp bounds are found on the maximal number of sizes of cliques in a graph on n vertices.

AB - Sharp bounds are found on the maximal number of sizes of cliques in a graph on n vertices.

UR - http://www.scopus.com/inward/record.url?scp=51249189781&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249189781&partnerID=8YFLogxK

U2 - 10.1007/BF02771457

DO - 10.1007/BF02771457

M3 - Article

VL - 9

SP - 419

EP - 421

JO - Israel Journal of Mathematics

JF - Israel Journal of Mathematics

SN - 0021-2172

IS - 4

ER -